# SDR MZZA98178

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Bs 1323 & 1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  837853 (SEQ NR 01063) - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR LT TORQUE BOX HORIZONTAL WEB BETWEEN BS 1323 AND BS 1333.  A REINFORCEMENT STIFFENER ANGLE WAS INSTALLED TO THE DAMAGED WEB PER B727 SRM 51-40-2.  (X)
